Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having hypothyroidism diverticulosis. Had blood transfusion. Having sickness, joint pain, hairloss. Solution?

Hi I m 34 years old and for last seven years been going to different doctors and none of them believe me I have hypothyroidism diverticulosis I ve had a blood transfusion and am always sick it seem like if I m in the sun it makes me worse my muscles crap up heat hurts me I get shingles joint pain and I m losing my hair I feel old but its like it goes away and comes back I m tired of doctors telling me I m depressed I went to a shrink I feel like I m getting worse I don t know why I keep getting aick
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ayurveda Specialist 's  Response
1. slow metabolism related with hypothyroidism means slow transit of stool which may result in infection along with use of any medicine containing codeine which may further contribute to constipation. [any history of the same]
2. if hypothyroidism is the cause make sure it is not Hashimoto's disease which contribute 90% to DV [diverticulosis], check for this Autoimmune disorder with an Endocrinologist.
3. after Brain second most important organ is the Gut where thyroid receptors are present and deficiency of the same [hypothyroidism] means you are prone to Coeliac diseases.
4. the best diagnosis is with colonoscopy.
5. in the mean time take gluten free diet and high fibre diet.

PS. muscle cramps, heat intolerance is one of the ADR [adverse drug effect] of the Levothyroxine sodium [taken for under active thyroid]
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor